Vector-Valued Fourier Multipliers on Symmetric Spaces of the Noncompact Type.
Monatshefte für Mathematik, Tome 119 (1995) no. 1-2, pp. 99-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Fourier multipliers, noncompact symmetric spaces, noncompact Riemannian symmetric space, Cartan decomposition, weighted Sobolev space
@article{MOMA_1995__119_1-2_178677,
author = {Leszek Skrzypczak},
title = {Vector-Valued {Fourier} {Multipliers} on {Symmetric} {Spaces} of the {Noncompact} {Type.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {99--124},
year = {1995},
volume = {119},
number = {1-2},
zbl = {0828.43009},
url = {http://geodesic.mathdoc.fr/item/MOMA_1995__119_1-2_178677/}
}
Leszek Skrzypczak. Vector-Valued Fourier Multipliers on Symmetric Spaces of the Noncompact Type.. Monatshefte für Mathematik, Tome 119 (1995) no. 1-2, pp. 99-124. http://geodesic.mathdoc.fr/item/MOMA_1995__119_1-2_178677/